Withdrawal symptoms during the course of imipramine therapy

S. L. Stern, J. Mendels

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

The authors describe 2 cases in which withdrawal symptoms occurred during the course of imipramine therapy, after the patients had failed to take a single daily dose of medication. They note that similar withdrawal symptoms have been noted upon discontinuation of imipramine and its derivatives desipramine and chlorimipramine, but have not - with one exception - been reported in association with other tricyclics.

Original languageEnglish (US)
Pages (from-to)66-67
Number of pages2
JournalJournal of Clinical Psychiatry
Volume41
Issue number2
StatePublished - 1980
Externally publishedYes

Fingerprint

Substance Withdrawal Syndrome
Imipramine
Clomipramine
Desipramine
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Clinical Psychology

Cite this

Withdrawal symptoms during the course of imipramine therapy. / Stern, S. L.; Mendels, J.

In: Journal of Clinical Psychiatry, Vol. 41, No. 2, 1980, p. 66-67.

Research output: Contribution to journalArticle

Stern, SL & Mendels, J 1980, 'Withdrawal symptoms during the course of imipramine therapy', Journal of Clinical Psychiatry, vol. 41, no. 2, pp. 66-67.
Stern, S. L. ; Mendels, J. / Withdrawal symptoms during the course of imipramine therapy. In: Journal of Clinical Psychiatry. 1980 ; Vol. 41, No. 2. pp. 66-67.
@article{1376c045a25d402184ec99b655c3112d,
title = "Withdrawal symptoms during the course of imipramine therapy",
abstract = "The authors describe 2 cases in which withdrawal symptoms occurred during the course of imipramine therapy, after the patients had failed to take a single daily dose of medication. They note that similar withdrawal symptoms have been noted upon discontinuation of imipramine and its derivatives desipramine and chlorimipramine, but have not - with one exception - been reported in association with other tricyclics.",
author = "Stern, {S. L.} and J. Mendels",
year = "1980",
language = "English (US)",
volume = "41",
pages = "66--67",
journal = "The Journal of clinical psychiatry",
issn = "0160-6689",
publisher = "Physicians Postgraduate Press Inc.",
number = "2",

}

TY - JOUR

T1 - Withdrawal symptoms during the course of imipramine therapy

AU - Stern, S. L.

AU - Mendels, J.

PY - 1980

Y1 - 1980

N2 - The authors describe 2 cases in which withdrawal symptoms occurred during the course of imipramine therapy, after the patients had failed to take a single daily dose of medication. They note that similar withdrawal symptoms have been noted upon discontinuation of imipramine and its derivatives desipramine and chlorimipramine, but have not - with one exception - been reported in association with other tricyclics.

AB - The authors describe 2 cases in which withdrawal symptoms occurred during the course of imipramine therapy, after the patients had failed to take a single daily dose of medication. They note that similar withdrawal symptoms have been noted upon discontinuation of imipramine and its derivatives desipramine and chlorimipramine, but have not - with one exception - been reported in association with other tricyclics.

UR - http://www.scopus.com/inward/record.url?scp=0018888347&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018888347&partnerID=8YFLogxK

M3 - Article

C2 - 7354013

AN - SCOPUS:0018888347

VL - 41

SP - 66

EP - 67

JO - The Journal of clinical psychiatry

JF - The Journal of clinical psychiatry

SN - 0160-6689

IS - 2

ER -